It is currently Wed Aug 23, 2017 5:36 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
PostPosted: Sun Apr 10, 2016 3:53 pm 
Offline
New Poster
New Poster

Joined: Sun Apr 10, 2016 3:28 pm
Posts: 3
So I've done lots and lots of reading on Suboxone use and have been a full on user of heroin for going on 8 years. I've been to rehab multiple times, and the longest I've been off heroin since i started was about a year, but that entire time was IVing around 1-2 mg of sub a day, twice a day. Relaosed 6 months ago and have been trying to either get on maiteance or at least just to use subs to make detox and withdrawals much easier. I have a full time job, which is what is making this the hardest because its construction and i can't just lie around all day or whatever waiting fr symptoms to subside. The past 3 days i have waited 18-20 hours before taking 2mg of suboxone sublingually, NOT IV, dont want to go back to that. Anyways, when i take it, it seems to start helping aboutan hour after dosing, but then is worse than before i dosed shortly after that and i het scared and end up grabbing a couple packs just to curb withdrawals because thats basically all it does. Today, i waited 21 hours, took 2mg, waited 2 hours, same result as previous 2 days, decided to try and take 2mg more, but to no avail. Went and got my usual 2 packs and felt nothing at all but did help me feel ok again. Just wondering if im not waiting long enough before taking my first dose? I am definitely in full blown withdrawal and legs shaking uncontrollably before taking it. I dont have access to very much suboxone. And im trying extremely hard to get off heroin, but my anxiety is terrible as soon as i am in ANY kind of withdrawal. Since i have kind of been dosing but using heroin at the same time, will my withdrawal symptoms feel as bad at 20-24 hours? Is it just my anxiety making ne feel like my symptoms are worse than they are? Any feedback is appreciaed. Really struggling to be able to get back to normal and quit letting down everyone i love.


Top
 Profile  
 
PostPosted: Sun Apr 10, 2016 3:58 pm 
Offline
New Poster
New Poster

Joined: Sun Apr 10, 2016 3:28 pm
Posts: 3
Also, if you take a sub too soon and go inti precipatated withdrawal, how lobg until you can expect to feel better? Shouldnt the PW stop once it has been long enough sincelast use and maybe as long as you SHOULD have waited to take first dose? Ex. If i took at 18 hours, couldnt i expect to be out of PW at 24 hours?


Top
 Profile  
 
PostPosted: Sun Apr 10, 2016 6:22 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Fri Nov 25, 2011 6:14 pm
Posts: 269
Location: Petoskey, MI
Waiting a proper time is critical, but your tolerance plays a big role in this too. What did your doctor suggest?

_________________
PUGS NOT DRUGS


Top
 Profile  
 
Our Sponsors
PostPosted: Sun Apr 10, 2016 6:38 pm 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2317
Location: Tennessee
Personally I don't think that ur waiting long enough. I waited 32 hrs and that was with an oxycodone tolerance. Since urs is heroin I'm thinking u should at least wait 32 hrs. Imo ur taking the sub too soon. But even if u are taking the sub too soon and ur going into pw, U should not stop and use the heroin to stop the pw. U should keep dosing with ur regular dose of sub and keep going like u would even without pw and it'll finally go away and you'll start feeling better soon. Pw doesn't last forever, and u haven't gave urself a chance to get past the pw yet because U keep going bk to heroin.

Heroin is strong and ur just not waiting long enough, I get that ur in full withdrawal when u take the first sub, but ur not waiting long enough, wait around 32 hrs. That's just my opinion. Right now ur caught in a cycle of sub-pw-heroin....I'm sure it's miserable. Just try my suggestion, I hope u feel better soon. Good luck!!

_________________
Jennifer


Top
 Profile  
 
PostPosted: Sun Apr 10, 2016 7:17 pm 
Offline
New Poster
New Poster

Joined: Sun Apr 10, 2016 3:28 pm
Posts: 3
Thanks for the replies. Ive gone through this process plenty of times before and its never given ne trouble like it has this time. My biggest issue with having to wait 32 hours is being able to time that well with work. Its extremely difficult working construction and being in full blown withdrawal but i guess if thats all i can do, i will just have to tough out one day of being miserable while i work. I wasnt afraid that since it sent me into PW it was going to stay in PW for days. I last used heroin today at 2pm, I went out and got nyself another 2 packs to do at 9pm tonight so that work usnt complete hell tomorrow, and ill be able to dose my suboxone at 5am before work the next day and hope for the best. Really appreciate the feedback. Going to ve extremely difficult to wait that extra 8 hours but if thats what it tajes, i gotta do it. If only i had a few benzos...


Top
 Profile  
 
PostPosted: Mon Apr 11, 2016 1:47 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Fri Nov 25, 2011 6:14 pm
Posts: 269
Location: Petoskey, MI
Again, I feel tolerance plays a role. If it is too miserable, try weaning down first before transition. How long did your doctor tell you to wait according to your particular situation?

_________________
PUGS NOT DRUGS


Top
 Profile  
 
PostPosted: Wed Apr 13, 2016 8:32 pm 
Offline
Moderator
Moderator

Joined: Fri May 01, 2015 9:58 am
Posts: 882
Hi Notevenclose, welcome! Please, let us know how you are doing!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: Yahoo [Bot] and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group